# SDR A6WA200540026

- Difficulty date: January 26, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,369 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNNION BUSHING IS MIGRATED .046 INCH.  REMOVED MIGRATED BUSHING AND INSTALLED 2ND OVERSIZED BUSHING MODIFIED TO A 1ST OVERSIZED IAW EO.
